# SDR AALA201504109010

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 44,624 hours, 25,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1180
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 44,621 hours, 25,350 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 822 EN-ROUTE.  AISLE EXIT LIGHTS & CALL LIGHTS FLASH CONTINUOUSLY.  R & R EPSU 12WL.
